AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Test Sides
Old
  (#1)
Oracle's my Mod
 
Bizarro's Avatar
 
Offline
Posts: 449
Join Date: Aug 2004
Location: Toxic Dump
Test Sides - 02-18-2005, 02:05 PM

Started cycle about a month ago....test enan ug labs

One day after injection I experience lethargy/fatigue/body aches for about a day and then it goes away.

Is this normal?


If you think education is expensive try ignorance.
   
Reply With Quote
Old
  (#2)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
02-18-2005, 07:24 PM

Sounds like it could be a touch of the test flu.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#3)
wolfyEVH
Guest
 
Posts: n/a
02-18-2005, 07:44 PM

do you aspirate?
   
Reply With Quote
Old
  (#4)
Flatpicker
 
Blackbird's Avatar
 
Offline
Posts: 670
Join Date: Sep 2004
Location: usa
02-18-2005, 08:18 PM

I had the same symptoms. Feels like the flu like DR said. Should go away soon.


BADASSDAD
   
Reply With Quote
Old
  (#5)
AnaSCI FREAK
 
Gettinhuge_pump's Avatar
 
Offline
Posts: 379
Join Date: Dec 2004
Location: In the hills of the southeastern U.S.
02-18-2005, 10:05 PM

I had the same shit happen to me when I took QV products, I just assumed it was the test flu like he said. I wouldn't worry too much with it, it happens every now and then.
   
Reply With Quote
Old
  (#6)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
02-19-2005, 01:01 AM

I had the same symptoms for the first 3 weeks or so...don't worry it will go away.
   
Reply With Quote
Old
  (#7)
AnaSCI MEMBER
 
Offline
Posts: 13
Join Date: Feb 2005
02-20-2005, 02:39 PM

Will go away ...
Im know taking 1,200 mg of test enanthate from drag pharma and my so happy ...lol j/k
   
Reply With Quote
Old
  (#8)
Registered User
 
lestatgear's Avatar
 
Online
Posts: 57
Join Date: Feb 2005
02-21-2005, 10:00 AM

Definitely sounds like test flu.
   
Reply With Quote
Old
  (#9)
Oracle's my Mod
 
Bizarro's Avatar
 
Offline
Posts: 449
Join Date: Aug 2004
Location: Toxic Dump
02-22-2005, 12:46 AM

Felt like a bout of the flu and lasted only about 24 hours.....is this just something that happens once in awhile or is it preventable?


If you think education is expensive try ignorance.
   
Reply With Quote
Old
  (#10)
AnaSCI FREAK
 
Gettinhuge_pump's Avatar
 
Offline
Posts: 379
Join Date: Dec 2004
Location: In the hills of the southeastern U.S.
02-22-2005, 12:58 AM

Well man, with my experience and those that have shot up with me, it happens to some of us and not to others. I guess it all depends on your body and how it reacts to the stuff. But its not something to worry about, its just a pain in the ass. Just work through it man. Good luck bro.
   
Reply With Quote
Old
  (#11)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
02-22-2005, 06:47 AM

Quote:
Originally Posted by daver003
Felt like a bout of the flu and lasted only about 24 hours.....is this just something that happens once in awhile or is it preventable?
It just happens occasionally.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#12)
Registered User
 
lestatgear's Avatar
 
Online
Posts: 57
Join Date: Feb 2005
02-23-2005, 09:04 AM

Quote:
Originally Posted by daver003
Felt like a bout of the flu and lasted only about 24 hours.....is this just something that happens once in awhile or is it preventable?
That's usually how it happens to me. Only every once in awhile, it lasts for about a day, and then it goes away. It does suck for that day, though, since it really does feel like the flu - fever, aches, chills, etc.
   
Reply With Quote
Old
  (#13)
AnaSCI SENIOR
 
heavy's Avatar
 
Offline
Posts: 909
Join Date: Aug 2004
02-23-2005, 03:16 PM

Quote:
Originally Posted by lestatgear
That's usually how it happens to me. Only every once in awhile, it lasts for about a day, and then it goes away. It does suck for that day, though, since it really does feel like the flu - fever, aches, chills, etc.
Yeah bro...It seems I get it one the first or second injection of every test cycle...
   
Reply With Quote
Old
  (#14)
Oracle's my Mod
 
Bizarro's Avatar
 
Offline
Posts: 449
Join Date: Aug 2004
Location: Toxic Dump
02-23-2005, 04:18 PM

Yeah, other times I feel great!


If you think education is expensive try ignorance.
   
Reply With Quote
Old
  (#15)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
02-23-2005, 05:34 PM

Quote:
Originally Posted by daver003
Yeah, other times I feel great!
Welcome to the club. It's a sucky way to find out, but at least you know your gear is good.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 09:39 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.